Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had acidity. Having indigestion, pass stools after eating with abdomen pain. Taking Nocid and sporlac. Permanent treatment?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2008
Answered : 1197 Questions
Question
Respected Doctor,
I am 29 male, I am an advocate by profession. I use to have a problem of acidity Once in 3 months.
BUT this time i have been going through such type of indigestion that whenever i eat something exactly within 1 hour after meal, i pass the stool with a little pain in my lower abdomen every time.

I am living in a small city, And i have been prescribed NOCID 1 tablet every morning empty stomach for 5 days with Sporlac-DS & Cefglobe-Oz both twice a day after meal by my general physician.
I felt relief arround 80% to 90%. INADVERTENTLY, due to some family function i missed 2 dosages.
And not this problem is returned to me again. NOW I also feel little bit of acidic sensation ALONG WITH the above symptoms on the left side my abdomen (vertically from ribs to lower abdomen) - only little bit.
I do have the tablets prescribed to me.
Since i have used services of Health Care magic for my child and found satisfied.
So, My queries are-
1. What are the Remedies, Precautions and tests / check-ups should i go through please detail.
or
2 Should i re-start the course of medicine discussed above after this 1 & half day break.

Kindly explain, I am worried because this is related to the very important thing Digestion.

Thanks & Regards,
XXXXX XXXXXXX
Posted Sun, 4 Aug 2013 in Digestion and Bowels
 
 
Answered by Dr. Anjana Rao Kavoor 2 hours later
Hi XXXXX
Thanks for writing in to us.

Glad that you have liked our services.

Coming to your problem, you have acidity once every 3 months and take medications for it and get relieved. This time you skipped your medicine and now feel pain in stomach and have to pass stools within an hour.

Discussing your medicines:
1. NOCID is omeprazole, decreases acid formation is the stomach.
2. Sporlac-DS is lactobacillus, it normalises the presence of intestinal flora and helps in the control of diarrhoea.
3. Cefglobe-Oz is antibiotic preparation containing cefixime and dicloxacillin.

While NOCID and Sporlac DS are fine, you must not take Cefglobe Oz too many times and unless it is essential. You should not be taking antibiotics unnecessarily and this may harm you.

It might also have been that you may have had spicy food and alcohol in your family function and this has caused mild gastritis.

My suggestion is you could take remaining NOCID and Sporlac DS tablets. Please do not take Cefglobe Oz. Also please avoid spicy food for sometime. Also please avoid any alcohol intake for a week. If you do not feel relieved after taking NOCID and Sporlac DS for 3 to 5 days, please consult a specialist in XXXXXXX medicine or a gastroenterologist.

Hope your query is answered.

Regards
Dr A. Rao Kavoor
Above answer was peer-reviewed by
 
Follow-up: Had acidity. Having indigestion, pass stools after eating with abdomen pain. Taking Nocid and sporlac. Permanent treatment? 43 hours later
Respected Doctor,

Thanks for your response. I have taken NOCID and Sporlac DS tablets
for 2 days after gap of ONE & Half day and did not take that anti-biotic Cefglobe.

Kindly advice

1. Whether i should consider this completed course of 5 days even after that gap. I have taken 2 & half day, THEN Gap of 1 & half day, THEN 2 days again.
OR
should i continue to take NOCID and Sporlac DS up till continued 5 days
means 3 more days..?

2. MORE SYMPTOMS: My under sides of tongue, little bit of inner lips are
sore and it had happened to me 8 months ago
(BUT without any problem in my
stomach or digestion). at that time doctor prescribed me some liquid to gargle
with some tablet i don't remember.

SECOND NEXT SYMPTOM: When i drink water after 40-50 minutes after taking
meal, i feel heavy in to upper-left portion Abdomen like something is going
into some unwanted area of my abdomen and deposited into some little place.

Along with that the same old mild pain in left side of abdomen vertically upto from upper to lower portion of abdomen

This worried me.

3. AND DOCTOR, With ref. to my health detail previously submitted, it is again requested to kindly advice on Precautions and tests / check-ups should i go through please detail.

Regards,
XXXXX XXXXXXX
 
 
Answered by Dr. Anjana Rao Kavoor 10 hours later
Hi XXXXX,
Thanks for writing back.

I am answering your queries one by one.

1. Whether i should consider this completed course of 5 days even
after that gap. I have taken 2 & half day, THEN Gap of 1 & half day,
THEN 2 days again.
OR
should i continue to take NOCID and Sporlac DS up till continued 5 days
means 3 more days..?

As I have mentioned, antibiotics should not be taken unless absolutely
necessary otherwise resistant bacteria can develop in your body. You
need not take the antibiotic (Cefglobe-Oz) now because from what you
have said, there are no acute symptoms in you to take antibiotics.

NOCID and Sporlac DS are for acidity and to normalise motions
respectively and do not have a complete course as such. If you feel
some discomfort after having food at your family function then you
could take NOCID and Sporlac DS for two days.

2. A. MORE SYMPTOMS: My under sides of tongue, little bit of inner
lips are sore and it had happened to me 8 months ago (BUT without any
problem in my stomach or digestion). at that time doctor prescribed me
some liquid to gargle with some tablet i don't remember.

Sore tongue and lips can result commonly from vitamin deficiency. I
suppose your doctor had given you a mouth gargle and vitamin tablets.

B. SECOND NEXT SYMPTOM: When i drink water after 40-50 minutes after
taking meal, i feel heavy in to upper-left portion Abdomen like
something is going into some unwanted area of my abdomen and
deposited into some little place.
Along with that the same old mild pain in left side of abdomen
vertically upto from upper to lower portion of abdomen

There is the stomach in the left upper abdomen, below the diaphragm.
It is natural for the water to enter the stomach after drinking. After
meals, if your stomach is filled with food and you take large amounts
of water, you could experience the feeling as you have described. Your
stomach is getting distended with too much water (and the food which
was there earlier) and then this is causing the pain.

3. AND DOCTOR, With ref. to my health detail previously submitted, it
is again requested to kindly advice on Precautions and tests /
check-ups should i go through please detail.

Tests: You can get a Chest X XXXXXXX and Ultrasound scan of abdomen and
pelvis. This will tell if there is any other reasons for your
problems. A routine blood check up including hemoglobin, liver
function, kidney function and blood sugar may be done. Getting a ECG
for the heart will be good. You may consult an XXXXXXX medicine
specialist or gastroenterologist with all your reports. If necessary an endoscopy of stomach and duodenum maybe done.

Precautions: At 29 years of age, I would like to suggest you to have a
balanced lifestyle. This includes having healthy meals at proper
times. Please do not skip meals and restrict too much spicy and oily
foods. Have a regular fitness workout. You may also have to check on
your alcohol intake keeping you acidity in mind.

Hope your queries are answered.

Regards
Dr A.Rao Kavoor
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor